Publications

1. (P. Herriger) Countable Random Sets: Uniqueness in Law and Constructiveness.
Journal of Theoretical Probability, Vol. 26 – Issue 3, pp. 781-802 (2013), preprint.
The final publication is available at www.springerlink.com.
2. (P. Herriger, M. Möhle) Conditions for exchangeable coalescents to come down from infinity.
ALEA, Lat. Am. J. Probab. Math. Stat., Vol. IX – Nr. 2, pp. 637-665 (2012).
3. (P. Herriger) Master Thesis on GARCH-Time Series, University of Düsseldorf (2008), pdf in German.
4. (P. Herriger) Bachelor Thesis on Zetafunctions of Solvable Groups, University of Düsseldorf (2007), pdf in German.